MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN YELLOFIN ELITE; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION ALLEN YELLOFIN ELITE; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number O-YFES
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received an incident notification from bfarm stating that yellowfin leg holder crashed down with the patient's leg during a gynecological operation and fell off the standard rail.There was no patient/user injury, no harm or significant impact to the surgical procedure reported.
 
Additional Manufacturer Narrative
E1: initial reporter address - (b)(6).Baxter is in the process of inspecting the yellowfin stirrup.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the leg holder at this time.The investigation is ongoing.If any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a follow up report and the event will be categorized accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address - (b)(6).The lithotomy positioner stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The device's velcro strap, which secures the patient's foot and leg, is secured to the boot using a staple and adhesive.Ifu states you should always confirm the working order prior to using it clinically.In the event a device failure was to occur, or the device was thought to be unreliable, the device would not be used, and a backup device would likely be available for immediate use.The account provided pictures of the device.Baxter technical support determined that there were device application errors causing the clamps to broke.Baxter technical support provided the account the part number of the clamps that needs to be replaced to resolve the issue.The account will repair the lithotomy positioner stirrup themselves.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a yellowfin leg holder collapse were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
ALLEN YELLOFIN ELITE
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21681471
Report Number3010216206-2025-00004
Device Sequence Number8249223
Product Code FWZ
UDI-Device Identifier00615521020149
UDI-Public(01)00615521020149
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberO-YFES
Device Catalogue NumberO-YFES-R
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown